# SDR SWIA202162752

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL600*
- Aircraft serial: 10189
- Aircraft time: 45,630 hours, 29,683 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO PAX DOOR INNER SKIN AT DOOR ASSIST MOTOR PULLEY ON AFT SIDE OF DOOR TO BE OUT OF LIMITS PER SRM 52-11-01, THIS HAS BEEN DETERMINED TO BE A MAJOR REPAIR PER GMM 3-26. SEE CP 23892009 FOR DETERMINATION OF MAJOR OR MINOR REPAIR.    (FILED - CLOSED)COMPLIED WITH REO 670-52-11-1271 REV-- DATED 2021-11-28. COMPLIED WITH TASK CARD 51-900-1002-SKY AND M-337.
